# SDR N6WA2025092704

- Difficulty date: September 24, 2025
- Submitted: September 27, 2025
- Operation: Air carrier
- Aircraft: N551GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10283
- Aircraft time: 35,077 hours, 25,982 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342563
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE SUPPORT CRAWL WAY FLOOR AT FS280 RBL9-LBL9.   REMOVED AND REPLACED ANGLE SUPPORT AT FS280 BETWEEN RBL9-LBL9 IAW CRJ SRM 51-42-06 ANS SRM 51-42-21
